FUZZY METRIC NEIGHBORHOOD SPACES

被引:24
|
作者
MASHHOUR, AS [1 ]
MORSI, NN [1 ]
机构
[1] MIL TECH COLL,DEPT MATH,CAIRO,EGYPT
关键词
FUZZY NEIGHBORHOOD SPACES; FUZZY UNIFORM SPACES; FUZZY METRIC; N-SEPARATION AXIOMS; THE N-EUCLIDEAN SPACE; N-COMPLETE REGULARITY;
D O I
10.1016/0165-0114(92)90156-X
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
Hohle founded the first coherent topological study of Menger's probabilistic metric spaces by endowing them with fuzzy T-uniformities. We continue Hohle's work in the special case when the triangular norm T used is Min, that is when the resulting probabilistic metric uniformities are Lowen fuzzy uniformities. In this case, we call the induced fuzzy topological spaces fuzzy pseudo-metric neighbourhood spaces. We introduce axioms of N-regularity and N-normality, which are satisfied in fuzzy pseudo-metric neighbourhood spaces. We introduce a Lowen fuzzy uniform topology on the fuzzy real line R(I), called the N-Euclidean topology, by means of a fuzzy (= probabilistic) metric on R(I). Using this N-Euclidean space, we introduce an axiom of N-complete regularity which characterizes the Lowen fuzzy uniform topologies.
引用
收藏
页码:367 / 388
页数:22
相关论文
共 50 条
  • [1] ON METRIC SPACES INDUCED BY FUZZY METRIC SPACES
    Qiu, D.
    Dong, R.
    Li, H.
    [J]. IRANIAN JOURNAL OF FUZZY SYSTEMS, 2016, 13 (02): : 145 - 160
  • [2] ON FUZZY NEIGHBORHOOD SPACES
    ALLAM, AA
    ELHAKEIM, KMA
    MORSI, NN
    [J]. FUZZY SETS AND SYSTEMS, 1991, 41 (02) : 201 - 212
  • [3] On fuzzy neighborhood spaces
    [J]. 1600, (41):
  • [4] FUZZY NEIGHBORHOOD SPACES
    LOWEN, R
    [J]. FUZZY SETS AND SYSTEMS, 1982, 7 (02) : 165 - 189
  • [5] Fuzzy metric spaces
    Xia Z.-Q.
    Guo F.-F.
    [J]. Journal of Applied Mathematics and Computing, 2004, 16 (1-2) : 371 - 381
  • [6] ON FUZZY METRIC SPACES
    梁基华
    [J]. Science Bulletin, 1984, (02) : 155 - 158
  • [7] On fuzzy metric spaces
    Chakrabarty, K
    Biswas, R
    Nanda, S
    [J]. FUZZY SETS AND SYSTEMS, 1998, 99 (01) : 111 - 114
  • [8] FUZZY METRIC SPACES
    Bednar, Josef
    [J]. MENDEL 2008, 2008, : 121 - 124
  • [9] ON THE FUZZY METRIC SPACES
    Afrouzi, G. A.
    Shakeri, S.
    Rasouli, S. H.
    [J]. JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, 2011, 2 (03): : 475 - 482
  • [10] FUZZY NEIGHBORHOOD CONVERGENCE SPACES
    BLASCO, N
    LOWEN, R
    [J]. FUZZY SETS AND SYSTEMS, 1995, 76 (03) : 395 - 406